Electronic Communications in Probability

An Almost Sure Limit Theorem For the Maxima of Strongly Dependent Gaussian Sequences

Fuming Lin

Full-text: Open access


In this paper, we prove an almost sure limit theorem for the maxima of strongly dependent Gaussian sequences under some mild conditions. The result is an expansion of the weakly dependent result of E. Csaki and K. Gonchigdanzan.

Article information

Electron. Commun. Probab., Volume 14 (2009), paper no. 22, 224-231.

Accepted: 24 May 2009
First available in Project Euclid: 6 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60F05: Central limit and other weak theorems
Secondary: 62E20: Asymptotic distribution theory 62F12: Asymptotic properties of estimators 62M10: Time series, auto-correlation, regression, etc. [See also 91B84]

Almost sure central limit theorem Strongly dependent sequence Logarithmic average

This work is licensed under aCreative Commons Attribution 3.0 License.


Lin, Fuming. An Almost Sure Limit Theorem For the Maxima of Strongly Dependent Gaussian Sequences. Electron. Commun. Probab. 14 (2009), paper no. 22, 224--231. doi:10.1214/ECP.v14-1461. https://projecteuclid.org/euclid.ecp/1465234731

Export citation


  • Berkes, István; Csáki, Endre. A universal result in almost sure central limit theory. Stochastic Process. Appl. 94 (2001), no. 1, 105–134.
  • Csáki, Endre; Gonchigdanzan, Khurelbaatar. Almost sure limit theorems for the maximum of stationary Gaussian sequences. Statist. Probab. Lett. 58 (2002), no. 2, 195–203.
  • Chen, Shouquan; Lin, Zhengyan. Almost sure max-limits for nonstationary Gaussian sequence. Statist. Probab. Lett. 76 (2006), no. 11, 1175–1184.
  • Cheng, Shihong; Peng, Liang; Qi, Yongcheng. Almost sure convergence in extreme value theory. Math. Nachr. 190 (1998), 43–50.
  • Fahrner, I.; Stadtmüller, U. On almost sure max-limit theorems. Statist. Probab. Lett. 37 (1998), no. 3, 229–236.
  • Leadbetter, M. R.; Lindgren, Georg; Rootzén, Holger. Extremes and related properties of random sequences and processes.Springer Series in Statistics. Springer-Verlag, New York-Berlin, 1983. xii+336 pp. ISBN: 0-387-90731-9